# SDR A6WA9900085

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Failed
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG BAY, ON EACH FASTENER BROKEN IN MAIN BEAM TO SIDESTAY AT FRAME 29, FASTENER JUST INBOARD APPEARS TO BE LOOSE.  REPLACED ONE EACH BROKEN HI-LOC.  REMOVED HI-LOC FASTENER JUST INBOARD OF BROKEN FASTENER.  CLEANED AND INSPECTED HOLE, HOLE FOUND OK, REPLACED HI-LOC FASTENER.  (X)
